Please wait a minute...
Chin. Phys., 2005, Vol. 14(9): 1698-1706    DOI: 10.1088/1009-1963/14/9/003
GENERAL Prev   Next  

Applications of F-expansion method to the coupled KdV system

Li Bao-Ana, Wang Ming-Liangb
a College of Science, Henan University of Science and Technology,Luoyang 471003, China;Department of Mathematics, Jilin University, Changchun 130000, China; b College of Science, Henan University of Science and Technology,Luoyang 471003, China;Department of Mathematics, Lanzhou University, Lanzhou 730000, China
Abstract  An extended F-expansion method for finding periodic wave solutions of nonlinear evolution equations in mathematical physics is presented, which can be thought of as a concentration of extended Jacobi elliptic function expansion method proposed more recently. By using the homogeneous balance principle and the extended F-expansion, more periodic wave solutions expressed by Jacobi elliptic functions for the coupled KdV equations are derived. In the limit cases, the solitary wave solutions and the other type of travelling wave solutions for the system are also obtained.
Keywords:  Jacobi elliptic functions      periodic wave solutions      solitary wave solutions      coupled KdV equations      extended F-expansion method  
Received:  15 March 2005      Revised:  22 April 2005      Published:  20 September 2005
PACS:  02.30.Jr (Partial differential equations)  
  02.30.Hq (Ordinary differential equations)  
  05.45.Yv (Solitons)  
Fund: Project supported by the Natural Science Foundation of Henan Province of China (Grant No 0111050200) and the Science Foundation of Henan University of Science and Technology (Grant Nos 2004ZY040 and 2004ZD002).

Cite this article: 

Li Bao-An, Wang Ming-Liang Applications of F-expansion method to the coupled KdV system 2005 Chin. Phys. 14 1698

[1] Exact transverse solitary and periodic wave solutions in a coupled nonlinear inductor-capacitor network
Serge Bruno Yamgoué, Guy Roger Deffo, Eric Tala-Tebue, François Beceau Pelap. Chin. Phys. B, 2018, 27(9): 096301.
[2] A novel (G’/G)-expansion method and its application to the Boussinesq equation
Md. Nur Alam, Md. Ali Akbar, Syed Tauseef Mohyud-Din. Chin. Phys. B, 2014, 23(2): 020203.
[3] The fractional coupled KdV equations:Exact solutions and white noise functional approach
Hossam A. Ghany, A. S. Okb El Bab, A. M. Zabel, Abd-Allah Hyder. Chin. Phys. B, 2013, 22(8): 080501.
[4] Riemann theta function periodic wave solutions for the variable-coefficient mKdV equation
Zhang Yi, Cheng Zhi-Long, Hao Xiao-Hong. Chin. Phys. B, 2012, 21(12): 120203.
[5] Combined periodic wave and solitary wave solutions in two-component Bose–Einstein condensates
Yao Shu-Fang, Li Qiu-Yan, Li Zai-Dong. Chin. Phys. B, 2011, 20(11): 110307.
[6] Some exact solutions to the inhomogeneous higher-order nonlinear Schr?dinger equation by a direct method
ZhangHuan-Ping, Li Biao, Chen Yong. Chin. Phys. B, 2010, 19(6): 060302.
[7] New approximate solution for time-fractional coupled KdV equations by generalised differential transform method
Liu Jin-Cun, Hou Guo-Lin. Chin. Phys. B, 2010, 19(11): 110203.
[8] New exact periodic solutions to (2+1)-dimensional dispersive long wave equations
Zhang Wen-Liang, Wu Guo-Jiang, Zhang Miao, Wang Jun-Mao, Han Jia-Hua. Chin. Phys. B, 2008, 17(4): 1156-1164.
[9] Discrete doubly periodic and solitary wave solutions for the semi-discrete coupled mKdV equations
Wu Xiao-Fei, Zhu Jia-Min, Ma Zheng-Yi. Chin. Phys. B, 2007, 16(8): 2159-2166.
[10] Lie symmetry analysis and reduction of a new integrable coupled KdV system
Qian Su-Ping, Tian Li-Xin. Chin. Phys. B, 2007, 16(2): 303-309.
[11] New exact solitary wave solutions to generalized mKdV equation and generalized Zakharov--Kuzentsov equation
Taogetusang, Sirendaoreji. Chin. Phys. B, 2006, 15(6): 1143-1148.
[12] New exact solutions of nonlinear Klein--Gordon equation
Zheng Qiang, Yue Ping, Gong Lun-Xun. Chin. Phys. B, 2006, 15(1): 35-38.
[13] Exact solutions for the coupled Klein--Gordon--Schr?dinger equations using the extended F-expansion method
He Hong-Sheng, Chen Jiang, Yang Kong-Qing. Chin. Phys. B, 2005, 14(10): 1926-1931.
[14] A series of new double periodic solutions to a (2+1)-dimensional asymmetric Nizhnik-Novikov-Veselov equation
Chen Yong, Wang Qi. Chin. Phys. B, 2004, 13(11): 1796-1800.
[15] Extended Jacobi elliptic function method and its applications to (2+1)-dimensional dispersive long-wave equation
Li Biao, Zhang Hong-Qing, Chen Yong. Chin. Phys. B, 2004, 13(1): 5-10.
No Suggested Reading articles found!